Journal of Nonlinear Mathematical Physics

Volume 27, Issue 1, October 2019, Pages 1 - 6

Euler’s triangle and the decomposition of tensor powers of the adjoint 𝔰𝔩(2)-module

Authors
Askold M. Perelomov
Institute for Theoretical and Experimental Physics, 117259, Moscow, Russia, aperelomo@gmail.com
Received 6 June 2019, Accepted 2 July 2019, Available Online 25 October 2019.
DOI
https://doi.org/10.1080/14029251.2020.1684001How to use a DOI?
Abstract

By considering a relation between Euler’s trinomial problem and the problem of decomposing tensor powers of the adjoint 𝔰𝔩(2)-module I derive some new results for both problems, as announced in arXiv:1902.08065.

Copyright
© 2020 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
27 - 1
Pages
1 - 6
Publication Date
2019/10
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2020.1684001How to use a DOI?
Copyright
© 2020 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Askold M. Perelomov
PY  - 2019
DA  - 2019/10
TI  - Euler’s triangle and the decomposition of tensor powers of the adjoint 𝔰𝔩(2)-module
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 6
VL  - 27
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2020.1684001
DO  - https://doi.org/10.1080/14029251.2020.1684001
ID  - Perelomov2019
ER  -